# SDR FDEA201103231147

- Difficulty date: March 23, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 90,419 hours, 26,163 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 146N6217
- Part serial: 263
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR HAS CRACKED SKIN 2 PLACES ON INSIDE OF DOOR. FWD SIDE WL 251, STA 1652.  BLENDED OUT DAMAGE ON L4 DOOR FWD SIDE WL 251 STA 1652 IAW SRM 51-10-02. BLEND   OUT OF 1ST CRACK. .200X1.5  BLEND OUT  OF 2ND  CRACK .400X2.5. FOUND TO BE OUT OF   LIMITS IAW SRM 52-10-01 FIG 101 DETAIL V. FABRICATED AND INSTALLED REPAIR PARTS IAW   SRM 51-70-13 AND SRM 51-40-02.  MAJOR REPAIR
